Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
182 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
  • question-icon

    What causes lightheadedness after taking Myonal,Brexin and Serebal?

I am diagnosed with occasional sciatica and prescribed Myonal, Brexin and serebal.I am diabetic AND 64 YEARS OLD MALE as well and take glucophage 500 mgx2 a day. With these new medicines I feel light headed and unstable to walk.Which one should I discontinue please. Thank you.
Wed, 4 Dec 2019
Report Abuse
General & Family Physician 's  Response
Hello,

Myonal is an NSAID produces dizziness. Brexin an antihistamine produces sedation. both these can be withdrawn and substitute with better medicines.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr S.T. BALAMURALI, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I ve been fainting. About 5 times in the last few months. Everyday I feel lightheaded, I ve been taking iron pills, thinking it was just anemia and...

Recent questions on  Sciatica

doctor1 MD

I have ongoing sciatica from a bulged disc in my back that happened around three years ago. The sciatica is constant. I manage every day but some...

doctor1 MD

I am writing to you for my wife who is suffering from back and leg pain. She was diagnosed with disc prolapse and we got medical advise that the...

doctor1 MD

my l5 disc is bone to bone ,there is hardly any space and the little there is the nerve is somehow being affected,I have numbness in my feet,pain...

doctor1 MD

Dear sir, my wife is 36 years old she has suffering from nervous problem since from 1994. she can not walk,sit and stand more than 10 to15 min.as...

doctor1 MD

I am a 72 year old woman. For the past week I have been getting excruciating thigh muscle cramping thinking it was sciatica . My doc doesn't have...

doctor1 MD

This is a follow-up to our chat of a few days ago re magnesium to alleviate intense muscle spasms in my thigh. It seems to be helping along with...

doctor1 MD

I am taking tart cherry juice for sciatica . Will it work?